# SDR 2001FA0000397

- Difficulty date: October 11, 2001
- Submitted: October 11, 2001
- Operation: General aviation
- Aircraft: N205SC
- Make and model: Cessna 550
- Aircraft serial: 5500156
- Aircraft time: 9,156 hours, 10,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CM32091
- Condition: Damaged
- Location: Fuselage
- Part time: 9,156 hours, 10,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AVIONICS INSTALLATION EVENT WITH THE AIRCRAFTS' INTERIOR REMOVED IT WAS NOTED THAT THE FUSELAGES' UPPER CROWN SKIN, ABOUT THE CENTERLINE HAD BEEN PREVIOUSLY MODIFIED AT ONE TIME TO "BLANK OUT" A ANTENNA INSTALLATION NO LONGER IN USE. EXTREMELY POOR WORKMANSHIP AND NON STANDARD PRACTICES WERE EXHIBITED IN THE INSTALLATION OF TWO INTERNAL DOUBLERS, THAT INCLUDED LARGE HOLES CUT IN THE UPPER CENTERLINE STRINGER ABOUT BL 0.00 AT APPROX. FUSELAGE STATION 240.00. THE TWO HOLES CREATED SIGNIFICANT VOIDS IN THE "T"S' FLANGE, IN CONTACT WITH THE FUSELAGE SKIN, WHICH WERE UNREINFORCED.
